18th ANNUAL

LIC/NBA ANNUAL MEETING AND **CONTINUING EDUCATION PROGRAM**

Strengthening Our Profession: Finding Balance-Mind And Body

Course approved by Louisiana MCLE Committee for 10.50 hours, including 1.25 hours for Ethics and 1 hour of Professionalism

Thursday, February 11, 2016		
Noon-6:00	REGISTRATION	
12:00-3:00	JUDGES IN THE CLASSROOM Conference participants will visit schools in the metro area to discuss pertinent legal issues.	
4:00-5:00 1.0 hour	Social Media and the Profession Justin Reese, The Irpino Firm	
5:00-6:00	Executive Committee Meeting Welcome Reception/Hospitality Suite	
6:30-Until		
	Friday Fahruary 12 2016	

6:30-Until	Welcome Reception/Hospitality Suite		
Friday, February 12, 2016			
	JUDGE'S TRACK	LAWYER'S TRACK	
8:00-5:00	REGISTRATION		
9:00–10:00 1.50 hours	PLENARY SESSION Maintaining Good Health Rachel Reitan, M.D.		
10:00-10:15	BREAK		
10:15–11:30 1.25 hours Ethics	Managing the Media Dr. Silas Lee & Clancy Dubos	Lawyer Advertising Chip Forstall Richard P. Lemmler, Jr. Edwin Shorty	
11:30–12:30 1.0 hour	LJC/NBA Business Meeting	Criminal Law Update Judge Calvin Johnson, Ret.	
12:30–2:00 1.0 hour	Installation of LJC/NBA officers - Luncheon Chief Justice Bernette Joshua Johnson, Keynote Speaker		
2:00-3:00 1.0 hour	Judiciary Commission Update Kelly Legier, Special Counsel	Civil Procedure Update Judge Piper Griffin, Civil District Court for the Parish of Orleans	
3:00-3:15	BREAK		
3:15–4:15 1.0 hour Professionalism	JOINT SESSION Professionalism: Avoiding Frivolous and Bad Faith Claims and Issues Chauntis Jenkins, Porteous, Hainkel and Johnson		

6:00 p.m.

Meet the Author: Thomas E. Simmons "The Man Called Brown Condor: The Forgotten History of an African American Fighter Pilot"

> H. Mortimer Favrot Orientation Center The National WWII Museum 945 Magazine Street New Orleans, LA 70130

Transportation provided from hotel. Reservations available for dinner following the presentation at The American Sector Restaurant located adjacent to the museum.

9:00-Until

Hospitality Suite

Saturday, February 13, 2016

JOINT SESSION

9:30-11:00 1.50 hours

Eye Witness Identification/ Wrongful Convictions

Rob McDuff and Emily Maw

11:00-11:15

BREAK

11:15-12:30 1.50 hours

E- Discovery

Judge Karen Roby, U.S. Magistrate Judge United States District Court Eastern District Louisiana

Judge Tiffany Chase, Orleans Civil District Court

Todd Slack, Huber and Slack Chris Ralston, Phelps Dunbar

12:30-1:30

Foundation Meeting

2:00

Fashions on the Avenue

1206 St. Charles Avenue

6:30 p.m.

President's Reception (off site)

9:00-Until

Hospitality Suite

Sunday, February 14, 2016

7:30 a.m. Church Service

First Emanuel Baptist Church 1829 Carondelet Street, New Orleans Pastor Dr. Charles J. Southall, III

10:00-12:00

Jazz Brunch

(Co-sponsored by the New Orleans Louis A. Marinet Legal Society) McKenna Museum, 2003 Carondelet St. New Orleans



All events are casual except church. Transportation will be provided from the Hyatt to off-site events.